liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Small-amplitude steady water waves with critical layers: Non-symmetric waves
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Lund Univ, Sweden.
2019 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 267, no 7, p. 4170-4191Article in journal (Refereed) Published
Abstract [en]

The problem for two-dimensional steady water waves with vorticity is considered. Using methods of spatial dynamics, we reduce the problem to a finite dimensional Hamiltonian system. The reduced system describes all small-amplitude solutions of the problem and, as an application, we give a proof of the existence of non-symmetric steady water waves whenever the number of roots of the dispersion equation is greater than one. (C) 2019 Published by Elsevier Inc.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2019. Vol. 267, no 7, p. 4170-4191
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-158527DOI: 10.1016/j.jde.2019.04.036ISI: 000470283500007OAI: oai:DiVA.org:liu-158527DiVA, id: diva2:1334935
Note

Funding Agencies|Swedish Research Council (VR) [2017-03837]

Available from: 2019-07-03 Created: 2019-07-03 Last updated: 2019-12-05

Open Access in DiVA

The full text will be freely available from 2021-05-08 07:58
Available from 2021-05-08 07:58

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Differential Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf